# SDR SWAA2021080526814

- Difficulty date: February 6, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 887 FLOOR PANEL TRANSITION STRIP UPPER SURFACE CORRODED. / REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 287 FLOOR PANEL TRANSITION STRIP. IAW B737-700 SRM 51-40-02-0G-0. AIPC 53-42-11-30 CORROSION OUT LIMITS DUE TO NO PUBLISHED LIMITS
